Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 42, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 13, 2014, 4:56 AM CDT. It took effect at Oct 13, 2014, 11:00 AM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2014, 4:56 AM CDT (09:56 UTC)
- In effect from
- Oct 13, 2014, 11:00 AM CDT
- Expired
- Oct 14, 2014, 9:00 PM CDT
- In force
- 34 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
471 WHUS74 KMOB 130956 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 456 AM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT... .AN INCREASING SOUTHERLY WIND FLOW AND BUILDING SEAS WILL OCCUR TODAY AND TONIGHT AS A STRONG FRONTAL BOUNDARY APPROACHES THE REGION FROM THE WEST. THE FRONT WILL SWEEP THROUGH THE AREA EARLY TUESDAY... FOLLOWED BY A GRADUAL DECREASE IN WINDS AND SEAS. GMZ650-655-670-675-131800- /O.NEW.KMOB.SC.Y.0042.141013T1600Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 456 AM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT TUESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY THROUGH TONIGHT...BECOMING WEST TUESDAY AFTERNOON. * SEAS: BUILDING TO 6 TO 8 FEET BY LATE TONIGHT...SUBSIDING BELOW 7 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-131800- /O.NEW.KMOB.SC.Y.0042.141014T0000Z-141014T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 456 AM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT TUESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO AROUND 20 AND GUSTY THROUGH TONIGHT...BECOMING WEST 15 TO 20 KNOTS TUESDAY AFTERNOON. * WAVES: BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
450 WHUS74 KMOB 131850 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 150 PM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT... .AN INCREASING SOUTHERLY WIND FLOW AND BUILDING SEAS WILL OCCUR TODAY AND TONIGHT AS A STRONG FRONTAL BOUNDARY APPROACHES THE REGION FROM THE WEST. THE FRONT WILL SWEEP THROUGH THE AREA EARLY TUESDAY...FOLLOWED BY A WESTERLY COMPONENT IN THE WIND. SEAS TO REMAIN ELEVATED. GMZ630>635-140200- /O.EXT.KMOB.SC.Y.0042.141013T1850Z-141014T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 150 PM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO AROUND 20 AND GUSTY THROUGH TONIGHT...BECOMING WEST 15 TO 20 KNOTS AND GUSTY TUESDAY. * WAVES: BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-140200- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 150 PM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY THROUGH TONIGHT...BECOMING WEST TUESDAY MORNING AND CONTINUING FROM THE WEST THROUGH TUESDAY EVENING. * SEAS: BUILDING TO 6 TO 8 FEET BY LATE TONIGHT...SUBSIDING BELOW 7 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
879 WHUS74 KMOB 140151 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 851 PM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT... .INCREASING SOUTH WINDS WITH BUILDING SEAS WILL CONTINUE TONIGHT AS A COLD FRONT APPROACHES THE REGION FROM THE WEST. THE FRONT WILL SWEEP THROUGH BY EARLY TUESDAY...FOLLOWED BY A WEST WIND. SEAS 6 TO 8 FEET. GMZ650-655-670-675-141200- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 851 PM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY THROUGH TONIGHT...BECOMING WEST TUESDAY MORNING AND CONTINUING FROM THE WEST THROUGH TUESDAY EVENING. * SEAS: BUILDING TO 6 TO 8 FEET BY LATE TONIGHT...SUBSIDING BELOW 7 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-141200- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141014T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 851 PM CDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO AROUND 20 AND GUSTY THROUGH TONIGHT...BECOMING WEST 15 TO 20 KNOTS AND GUSTY TUESDAY. * WAVES: ROUGH BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
155 WHUS74 KMOB 141026 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 526 AM CDT TUE OCT 14 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE INSHORE WATERS THROUGH MID MORNING TODAY AND THE OPEN GULF WATERS OUT TO 60 NM THROUGH EARLY THIS EVENING... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA THIS MORNING LEADING TO A STRONG WESTERLY FLOW THROUGH MIDDAY...THEN GRADUALLY DIMINISH THROUGH EARLY WEDNESDAY MORNING. GMZ650-655-670-675-141900- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 526 AM CDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST WINDS 20 TO 25 KNOTS SLOWLY DIMINISHING LATE THIS AFTERNOON AND TONIGHT. * SEAS: 6 TO 8 FEET...SUBSIDING TO LESS THAN 7 FEET THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-141500- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141014T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 526 AM CDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: WEST WINDS 20 KNOTS AND GUSTY SLOWLY DIMINISHING LATER TODAY AND TONIGHT * WAVES: ROUGH BECOMING MOSTLY CHOPPY LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHUS74 KMOB 141516 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1016 AM CDT TUE OCT 14 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS OUT TO 60 NAUTICAL MILES THROUGH EARLY THIS EVENING... .A STRONG COLD FRONT HAS PASSED THE MARINE AREA. A MODERATE WEST NORTHWEST FLOW OVER THE OPEN GULF THROUGH MIDDAY...GRADUALLY DIMINISHES BY LATE THIS EVENING. GMZ630>635-141630- /O.EXP.KMOB.SC.Y.0042.000000T0000Z-141014T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1016 AM CDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ650-655-670-675-142330- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1016 AM CDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST NORTHWEST WINDS 18 TO 23 KNOTS AND GUSTY. WINDS DECREASING BELOW ADVISORY LEVELS BY LATE THIS EVENING. * SEAS: 6 TO 8 FEET...SUBSIDING TO LESS THAN 7 FEET THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHUS74 KMOB 141947 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 247 PM CDT TUE OCT 14 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS OUT TO 60 NAUTICAL MILES THROUGH EARLY THIS EVENING... .A STRONG COLD FRONT HAS PASSED THE MARINE AREA. A MODERATE WEST NORTHWEST FLOW OVER THE OPEN GULF...GRADUALLY DIMINISHES BY LATE THIS EVENING. GMZ650-655-670-675-150200- /O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 247 PM CDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST NORTHWEST WINDS 18 TO 23 KNOTS AND GUSTY THIS EVENING. * SEAS: 4 TO 6 FEET NEAR SHORE AND 4 TO 7 FEET WELL OFFSHORE. SEAS SUBSIDING LATE IN THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS74 KMOB 150201 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 901 PM CDT TUE OCT 14 2014 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... .WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS. GMZ650-655-670-675-150315- /O.EXP.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 901 PM CDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 11:33 PM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Oct 12, 11:33 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1133 PM CDT SUN OCT 12 2014 .UPDATE...QUICK LOOK AT INCOMING NEW MODEL DATA INDICATES LITTLE CHANGE WITH REGARD TO THE POTENTIAL FOR STRONG TO SEVERE STORMS ACROSS THE FCST AREA TOMORROW AFTERNOON AND OVERNIGHT INTO EARLY TUESDAY MORNING. CURRENT FCST PACKAGE STILL LOOKS TO BE IN GOOD SHAPE...SO WILL MAKE NO CHANGES THIS EVENING. 12/DS && .PREV DISCUSSION... /ISSUED 404 PM CDT SUN OCT 12 2014/ ..SEVERE WEATHER POSSIBLE LATE MONDAY THROUGH TUESDAY MORNING OVER THE CENTRAL GULF COAST... ..LOCALLY HEAVY RAINS ALSO POSSIBLE... SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...A BROAD UPPER LEVEL TROUGH CONTINUES TO DEEPEN OVER THE ROCKY MOUNTAINS AND NORTHERN PLAINS STATES EARLY THIS AFTERNOON WHILE WEAK RIDGING ALOFT REMAINS PREVALENT OVER THE WESTERN ATLANTIC OCEAN. SOUTHWEST FLOW ALOFT IS ON THE INCREASE ACROSS THE CENTRAL GULF COAST REGION WELL IN ADVANCE OF THE DEEPENING TROUGH. A LIGHT SOUTHERLY SURFACE FLOW PATTERN CONTINUES ACROSS OUR FORECAST AREA THIS AFTERNOON AS A SURFACE RIDGE OF HIGH PRESSURE EXTENDS ACROSS THE NORTHERN GULF OF MEXICO. WEAK LIFT WITHIN A REGION OF ENHANCED MOISTURE [PWATS AROUND 1.5 INCHES] HAVE RESULTED IN THE DEVELOPMENT OF ISOLATED SHOWERS OVER FAR NORTHWESTERN PORTIONS OF THE FORECAST AREA NORTHWEST OF A BEAUMONT MS TO THOMASVILLE AL LINE THIS AFTERNOON. ALL OTHER LOCATIONS REMAIN PARTLY SUNNY WITH SCATTERED CUMULUS DECKS. SHORT RANGE MODEL SOLUTIONS ARE IN GOOD AGREEMENT WITH A CONTINUED DEEPENING OF THE UPPER LEVEL TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS STATES TONIGHT...WITH AN UPPER LEVEL LOW FORMING IN THE VICINITY OF WESTERN OK BY 12Z MONDAY MORNING. SOUTHWEST FLOW ALOFT WILL CONTINUE TO STRENGTHEN OVER THE CENTRAL GULF COAST REGION WELL IN ADVANCE OF THIS SYSTEM TONIGHT. ASSOCIATED FORCING/LIFT WITH THE TROUGH SHOULD REMAIN FOCUSED WELL TO OUR WEST AND NORTH OVERNIGHT... THOUGH ISOLATED SHOWERS OR POSSIBLY A THUNDERSTORM MAY PERSIST INTO THE EVENING OVER INTERIOR NORTHWESTERN SECTIONS OF THE CWFA...WITH ISOLATED SHOWERS POSSIBLY ALSO DEVELOPING FROM THE MARINE AREA TO NEAR THE COAST BY EARLY MONDAY MORNING. MOIST/CALM CONDITIONS WILL ONCE AGAIN BE FAVORABLE FOR PATCHY TO AREAS OF FOG ACROSS THE FORECAST AREA LATE TONIGHT INTO MONDAY MORNING...WITH THE BEST POTENTIAL OF FOG FORMATION OVER SOUTH CENTRAL AL AND THE INTERIOR NORTHWEST FL PANHANDLE...SIMILAR TO THE PAST FEW NIGHTS. FOG COULD BECOME LOCALLY DENSE AGAIN AND LATER SHIFTS WILL MONITOR FOR THE POTENTIAL NEED OF A DENSE FOG ADVISORY. THE UPPER LEVEL LOW WILL LIFT FROM THE VICINITY OF WESTERN OK TO THE VICINITY OF SOUTHEAST KS/NORTHEAST OK/WESTERN MO BY LATE MONDAY AFTERNOON AS THE OVERALL TROUGH CONTINUES TO PROGRESS EASTWARD ACROSS THE PLAINS STATES TOWARD THE MISSISSIPPI VALLEY REGION. DEEP LAYER MOISTURE WILL INCREASE CONSIDERABLY ACROSS THE FORECAST AREA MONDAY COURTESY OF DEEP SOUTHERLY FLOW AHEAD OF THIS APPROACHING FEATURE...WITH PRECIPITABLE WATER VALUES INCREASING TO NEAR 1.8 TO AROUND 2 INCHES ACROSS MOST OF THE REGION. DEEP LAYER LIFT INCREASES NEAR THE COAST DURING THE MID TO LATE MORNING AND ACROSS THE REMAINDER OF THE FORECAST AREA INTO THE AFTERNOON. WE THEREFORE EXPECT INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE CWFA THROUGH THE DAY. DEEP LAYER SHEAR VALUES ARE EXPECTED TO INCREASE TO AROUND 30-40 KNOTS BY MONDAY AFTERNOON WITH MLCAPE VALUES GENERALLY RANGING AROUND 500-1000 J/KG. THE INCREASED 0-6 KM SHEAR AND AVAILABLE INSTABILITY COULD SUPPORT STRONGER DISCRETE CELLS WITH SHOWERS AND STORMS THAT DEVELOP ACROSS THE REGION MONDAY AFTERNOON...ESPECIALLY WEST OF I-65...SO WILL MONITOR FOR SOME STORMS STRENGTHENING TO SEVERE LEVELS. LOCALLY HEAVY RAIN COULD BEGIN TO IMPACT LOCATIONS WHERE STORMS MOVE OVER THE SAME LOCATIONS DURING THE AFTERNOON...BUT THE BETTER HEAVY RAINFALL POTENTIAL WILL ARRIVE MONDAY NIGHT INTO EARLY TUESDAY AS OUTLINED BELOW. WE SHOULD ALSO MENTION THAT THE INCREASING SOUTHERLY FLOW AND ENHANCED TIDAL RANGES WILL CONTRIBUTE TO AN INCREASING RIP CURRENT RISK THROUGH MONDAY. A COASTAL HAZARD MESSAGE FOR A HIGH RISK OF RIP CURRENTS MAY BE NEEDED ALONG AREA BEACHES MONDAY. TEMPERATURES WERE OTHERWISE TRENDED FAIRLY CLOSE TO GUIDANCE VALUES TONIGHT AND MONDAY. /21 SHARPLY DEFINED UPPER LEVEL TROF AXIS FROM THE SOUTHERN PLAINS TO SOUTHERN TEXAS MONDAY EVENING PIVOTS SLOWLY EASTWARD...ONLY BECOMING ALIGNED FROM MISSOURI TO THE NORTHWEST GULF OF MEXICO BY DAYBREAK TUESDAY MORNING. THE GLOBAL ENSEMBLES INDICATE THAT THE UPPER LEVEL STORM SYSTEM IS AN ANOMALY FOR MID OCTOBER...WITH H50 GEOPOTENTIAL HEIGHTS SOME 3 TO 5 STANDARD DEVIATIONS BELOW THE MEAN. THE FORECAST AREA WILL BECOME POSITIONED WITHIN A CONTINUED STRENGTHENING HIGHLY DIFFLUENT SOUTHWESTERLY FLOW ALOFT...AHEAD OF THE UPPER SYSTEM...SUGGESTING A THE PRESENCE OF A ZONE OF ENHANCED ASCENT AS A COLD FRONT APPROACHES FROM THE WEST. DEEP LAYER MOISTURE WILL BE PLENTIFUL WITH PRECIPITABLE WATER VALUES RANGING FROM 1.8 TO 2 INCHES...WHICH IS ALSO ANOMALOUS (RESTING BETWEEN 1 AND 2 STANDARD DEVIATIONS ABOVE CLIMATOLOGY) FOR MIDDLE OCTOBER. WITH ALL THIS BEING SAID...CHANCES OF SHOWERS/STORMS TO TREND HIGHER MONDAY NIGHT. INITIALLY...WILL BE WATCHING FOR THE POTENTIAL OF DISCRETE SUPERCELLS AHEAD OF THE MAIN SQUALL LINE WHICH LOOKS TO APPROACH SOUTHEAST MISSISSIPPI/INTERIOR SOUTHWEST ALABAMA BY LATE MONDAY EVENING. SQUALL LINE CONTINUES EAST OVER THE REMAINDER OF THE AREA DURING THE PREDAWN HOURS TUESDAY. 0-6 KM BULK SHEAR INCREASES TO 35 TO 45 KNOTS OVER THE INTERIOR WHICH IS MORE THAN ADEQUATE FOR SUPERCELLS. BEST HELICITY VALUES...SUPPORTING A HIGHER TORNADO THREAT...THOUGH REMAINS POSITIONED FURTHER TO THE NORTH AND WHERE THE BETTER DYNAMICS EXIST AS STRONG SURFACE LOW LIFTS NORTHEAST...UP ACROSS MISSOURI INTO ILLINOIS. FORECASTERS CALL FOR AN INCREASE IN SEVERE WEATHER RISK LATE MONDAY CONTINUING INTO THE EARLY MORNING TUESDAY WITH THE MAIN HAZARD BEING DAMAGING STRAIGHT LINE WINDS. TORNADO ACTIVITY LOOKS TO BE ISOLATED. WITH THE SLOW EASTWARD PROGRESSION OF THE UPPER LEVEL STORM SYSTEM...THERE IS AN INCREASED CONCERN FOR LOCALLY HEAVY RAINS...RESULTING IN LOCALIZED FLOODING WHERE STRONGER STORMS MOVE REPEATEDLY OVER THE SAME AREAS. FORECASTERS CALL FOR 1 TO 3 INCHES OF STORM EVENT RAINS...BUT COULD SEE LOCALIZED AMOUNTS DOUBLED IN THE EVENT STRONGER STORMS MOVE REPEATEDLY OVER THE SAME AREAS. /10 LONG TERM (TUESDAY THROUGH SUNDAY)...SQUALL LINE CONTINUES EAST...TO BE EXITING THE EASTERN ZONES BY LATE TUESDAY MORNING INTO THE AFTERNOON WITH A DECREASING TREND IN SHOWER/STORM COVERAGE AS COLD FRONT SWINGS THROUGH. DRY CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK AS A SURFACE HIGH BUILDS EAST INTO AND ACROSS THE REGION. DAYTIME HIGHS CLOSE TO SEASONAL. TO SEE COOLER NIGHTS THROUGH THE REMAINDER OF THE WEEK...REBOUNDING A BIT OVER THE WEEKEND. /10 AVIATION... 12.18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON WITH SCATTERED TO OCCASIONALLY BROKEN CUMULUS DECKS WITH BASES RISING TO AROUND 4000 FT AGL. LOW LEVEL SOUTHERLY FLOW WILL BRING INCREASING COVERAGE OF MVFR CIGS ACROSS THE REGION OVERNIGHT THROUGH MONDAY MORNING. AREAS OF IFR OR LOWER FOG MAY DEVELOP AGAIN EARLY MONDAY MORNING...MAINLY OVER PORTIONS OF SOUTH CENTRAL AL AND INTERIOR PORTIONS OF THE NORTHWEST FL PANHANDLE. SCATTERED SHRA/TSRA MAY DEVELOP ACROSS THE REGION...PARTICULARLY NEAR THE COAST MONDAY MORNING AND WILL INCLUDE PROB30 MENTION OF TSRA IN THE LOCAL TERMINAL FORECASTS. SOUTH TO SOUTHEAST WINDS 5-10 KNOTS WILL CONTINUE THROUGH TONIGHT...WITH SPEEDS INCREASING TO THE 10-15 KNOT RANGE BY MID MONDAY MORNING. /21 MARINE...A LIGHT SOUTH TO SOUTHEAST WIND FLOW WILL INCREASE LATE TONIGHT AND MONDAY AS A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT APPROACHES THE REGION FROM THE WEST. THE SOUTHERLY WINDS SHOULD INCREASE TO NEAR SMALL CRAFT ADVISORY CRITERIA ACROSS THE GULF WATERS...WITH SMALL CRAFT EXERCISE CAUTION HEADLINES LIKELY NEEDED ACROSS THE AREA BAYS...INLETS AND WATERWAYS. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. THE FRONT WILL THEN SWEEP THROUGH THE AREA EARLY TUESDAY...BRINGING A MODERATE TO STRONG WESTERLY WIND FLOW THROUGH MIDWEEK. SEAS WILL BUILD TO 5 TO 7 FEET OVER THE OFFSHORE WATERS LATE MONDAY INTO TUESDAY BEFORE GRADUALLY SUBSIDING INTO WEDNESDAY. 22/21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 84 66 77 54 / 20 70 90 30 10 PENSACOLA 71 84 72 81 57 / 20 70 90 50 10 DESTIN 73 83 73 81 60 / 20 60 90 70 10 EVERGREEN 66 84 68 77 50 / 10 60 90 60 10 WAYNESBORO 66 86 62 75 48 / 20 60 90 20 10 CAMDEN 65 85 65 76 50 / 10 60 90 60 10 CRESTVIEW 65 85 74 80 50 / 10 60 90 70 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 12, 3:05 PM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 305 PM CDT SUN OCT 12 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131900- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 305 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FOG MAY DEVELOP ACROSS THE REGION AGAIN LATE TONIGHT. FOG MAY BECOME LOCALLY DENSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHERLY FLOW INCREASES DURING THE DAY MONDAY BETWEEN A HIGH PRESSURE SYSTEM OFF THE MID ATLANTIC COAST AND A COLD FRONT MOVING EAST OUT OF THE PLAINS. WITH THE STRENGTHENING SOUTHERLY FLOW COMBINED WITH SPRING TIDAL CYCLES...THE RISK OF RIP CURRENTS ALONG AREA BEACHES BECOMES HIGH ON MONDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE MONDAY AFTERNOON THROUGH THE OVERNIGHT HOURS AHEAD OF AN APPROACHING FRONTAL BOUNDARY. AT THIS TIME...FORECASTERS EXPECT ISOLATED TO SCATTERED DISCRETE THUNDERSTORMS TO ADVANCE NORTHWARD OFF THE GULF ON MONDAY. SOME OF THESE STORMS COULD BECOME STRONG TO BRIEFLY SEVERE. BY MONDAY NIGHT...AN ORGANIZED SQUALL LINE OF STORMS IS FORECAST TO ADVANCE EAST ACROSS THE CENTRAL GULF COAST. THE SQUALL LINE IS FORECAST TO APPROACH SOUTHEAST MISSISSIPPI AND THE INTERIOR OF SOUTHWEST ALABAMA BY LATE EVENING INTO EARLY MORNING TUESDAY...ADVANCING SLOWLY EAST ACROSS THE REMAINDER OF THE AREA DURING THE PREDAWN HOURS TUESDAY. THE SQUALL LINE IS FORECAST TO EXIT THE FORECAST AREA BY TUESDAY AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD IN THIS SQUALL LINE...THOUGH ISOLATED TORNADOES WILL BE POSSIBLE. ANOTHER CONCERN WILL BE FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ONE TO THREE INCHES OF RAIN IS POSSIBLE...WITH LOCAL AMOUNTS POSSIBLY DOUBLED AS THE ENVIRONMENT FAVORS THE POTENTIAL FOR STORMS TO MOVE REPEATEDLY OVER THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED MONDAY AFTERNOON INTO EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-131900- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 305 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHERLY WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA MONDAY AND MONDAY NIGHT AHEAD OF AN APPROACHING FRONTAL BOUNDARY. A MODERATE TO STRONG WESTERLY FLOW IS EXPECTED ON TUESDAY FOLLOWING THE FRONTAL PASSAGE. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF THE APPROACHING FRONTAL BOUNDARY MONDAY AND MONDAY NIGHT. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE ACROSS THE REGION LATE MONDAY AFTERNOON INTO EARLY TUESDAY MORNING. STRONG TO SEVERE WIND GUSTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 6:32 AM CDT | Rip Current Statement | MOB | 35 hr | |
| Oct 13, 12:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington | 47 min |
| Oct 13, 12:52 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 38 min |
| Oct 13, 1:36 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 24 min |
| Oct 13, 2:36 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 24 min |
| Oct 13, 3:06 PM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 11 hr |
| Oct 13, 3:44 PM CDT | Flash Flood Watch | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 15 hr |
| Oct 13, 4:35 PM CDT | Special Marine Warning | MOB | 55 min | |
| Oct 13, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Perry | 35 min |
| Oct 13, 5:46 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 17 min |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.